Alert archive / Illinois / Flash Flood Warnings in 2011
Flash Flood Warning 73, NWS Paducah, KY
NWS Paducah, KY issued this flash flood warning at Jun 19, 2011, 4:36 AM CDT for 6 counties in Missouri; 10 counties in Illinois; 8 counties in Kentucky. It was in force for 3 hr. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 19, 2011, 4:36 AM CDT (09:36 UTC)
- Expired
- Jun 19, 2011, 7:30 AM CDT
- In force
- 3 hr
- Issued by
- NWS Paducah, KY
- Area
- Storm-based polygon
- Flood severity
- None
All 24 counties
Alexander County, IL, Gallatin County, IL, Hardin County, IL, Johnson County, IL, Massac County, IL, Pope County, IL, Pulaski County, IL, Saline County, IL, Union County, IL, Williamson County, IL, Ballard County, KY, Carlisle County, KY, Crittenden County, KY, Fulton County, KY, Graves County, KY, Hickman County, KY, Livingston County, KY, McCracken County, KY, Bollinger County, MO, Cape Girardeau County, MO, Mississippi County, MO, New Madrid County, MO, Scott County, MO, Stoddard County, MO
The radar
The Paducah radar (KPAH), 37 km from the middle of the area, began a volume at 09:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 19, 4:45 AM CDT | FLASH FLOOD | 5 S Thebes, MO | NUMEROUS ROADS ARE FLOODING AS WELL AS MANY STREAMS AND CREEKS NEAR BANKFULL. |
| Jun 19, 5:02 AM CDT | FLASH FLOOD | 2 S Mcclure, IL | WATER OVER ROADS ALONG ROUTE 3 IN MCCLURE AND ALONG GRAPEVINE TRAIL. WINDS GUSTING TO 40 MPH. |
| Jun 19, 5:58 AM CDT | HEAVY RAIN 1.35 | Metropolis, IL |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 9 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 9.6 hours before the alert went out and 257 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 340 J/kg
- Mixed-layer CIN
- -515 J/kg
- Mixed-layer LCL
- 1700 m above ground
- 0-6 km bulk shear
- 50 kt
- 0-1 km storm-relative helicity
- 193 m²/s²
- 0-3 km storm-relative helicity
- 328 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
807
WGUS53 KPAH 190936
FFWPAH
ILC003-059-069-087-127-151-153-165-181-199-KYC007-039-055-075-083-
105-139-145-MOC017-031-133-143-201-207-191230-
/O.NEW.KPAH.FF.W.0073.110619T0936Z-110619T1230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE PADUCAH KY
436 AM CDT SUN JUN 19 2011
THE NATIONAL WEATHER SERVICE IN PADUCAH HAS ISSUED A
* FLASH FLOOD WARNING FOR...
SOUTHERN BOLLINGER COUNTY IN SOUTHEAST MISSOURI...
CAPE GIRARDEAU COUNTY IN SOUTHEAST MISSOURI...
MISSISSIPPI COUNTY IN SOUTHEAST MISSOURI...
NORTHERN NEW MADRID COUNTY IN SOUTHEAST MISSOURI...
SCOTT COUNTY IN SOUTHEAST MISSOURI...
STODDARD COUNTY IN SOUTHEAST MISSOURI...
ALEXANDER COUNTY IN SOUTHERN ILLINOIS...
GALLATIN COUNTY IN SOUTHERN ILLINOIS...
HARDIN COUNTY IN SOUTHERN ILLINOIS...
JOHNSON COUNTY IN SOUTHERN ILLINOIS...
MASSAC COUNTY IN SOUTHERN ILLINOIS...
POPE COUNTY IN SOUTHERN ILLINOIS...
PULASKI COUNTY IN SOUTHERN ILLINOIS...
SALINE COUNTY IN SOUTHERN ILLINOIS...
UNION COUNTY IN SOUTHERN ILLINOIS...
WILLIAMSON COUNTY IN SOUTHERN ILLINOIS...
BALLARD COUNTY IN WESTERN KENTUCKY...
CARLISLE COUNTY IN WESTERN KENTUCKY...
CRITTENDEN COUNTY IN WESTERN KENTUCKY...
FULTON COUNTY IN WESTERN KENTUCKY...
GRAVES COUNTY IN WESTERN KENTUCKY...
HICKMAN COUNTY IN WESTERN KENTUCKY...
LIVINGSTON COUNTY IN WESTERN KENTUCKY...
MCCRACKEN COUNTY IN WESTERN KENTUCKY...
* UNTIL 730 AM CDT.
* AT 430 AM CDT...A LARGE AREA OF STRONG THUNDERSTORMS PRODUCING
PERIODS OF TORRENTIAL RAINS WAS MOVING EASTWARD ACROSS FAR SOUTHEAST
MISSOURI...PORTIONS OF SOUTHERN ILLINOIS AND THE KENTUCKY PURCHASE
AREA. FLOODED STREETS HAVE BEEN REPORTED IN CAPE GIRARDEAU AND RURAL
AREAS OF FAR SOUTHWEST ILLINOIS. THROUGH 7:30 AM...THE ACTIVITY WILL
TRACK FURTHER INTO INTO SOUTHEAST ILLINOIS AND WEST KENTUCKY.
RAINFALL AMOUNTS OF UP TO 1 OR 2 INCHES WITHIN AN HOUR ARE POSSIBLE.
* LOCATIONS IN THE WARNING INCLUDE...
DIXON SPRINGS...
VIENNA...
CREAL SPRINGS...
CARRIERS MILLS...
LAKE OF EGYPT AREA...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY
ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW
LYING AREAS ARE SUBJECT TO FLOODING.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.
&&
LAT...LON 3662 8973 3663 9015 3696 9021 3708 9011
3709 9022 3729 9015 3746 8987 3759 8986
3758 8916 3785 8915 3790 8869 3789 8810
3777 8807 3761 8818 3737 8785 3713 8822
3705 8824 3706 8848 3651 8851 3651 8940
$$1 follow-up statement
058
WGUS73 KPAH 191113
FFSPAH
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KY
613 AM CDT SUN JUN 19 2011
ILC003-059-069-087-127-151-153-165-181-199-KYC007-039-055-075-083-
105-139-145-MOC017-031-133-143-201-207-191230-
/O.CON.KPAH.FF.W.0073.000000T0000Z-110619T1230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
PULASKI IL-ALEXANDER IL-MASSAC IL-JOHNSON IL-UNION IL-POPE IL-
HARDIN IL-WILLIAMSON IL-SALINE IL-GALLATIN IL-CRITTENDEN KY-
LIVINGSTON KY-BALLARD KY-MCCRACKEN KY-CARLISLE KY-GRAVES KY-
HICKMAN KY-STODDARD MO-SCOTT MO-BOLLINGER MO-CAPE GIRARDEAU MO-
MISSISSIPPI MO-NEW MADRID MO-FULTON KY-
613 AM CDT SUN JUN 19 2011
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 730 AM CDT FOR
GALLATIN...SALINE...WILLIAMSON...HARDIN...POPE...UNION...JOHNSON...
MASSAC...ALEXANDER AND PULASKI COUNTIES IN SOUTHERN ILLINOIS...AND
FULTON...HICKMAN...GRAVES...CARLISLE...MCCRACKEN...BALLARD...
LIVINGSTON AND CRITTENDEN COUNTIES IN WESTERN KENTUCKY...AND NORTHERN
NEW MADRID...MISSISSIPPI...CAPE GIRARDEAU...SOUTHERN BOLLINGER...
SCOTT AND STODDARD COUNTIES IN SOUTHEAST MISSOURI...
AT 606 AM CDT...SHOWERS AND STRONG THUNDERSTORMS PRODUCING PERIODS
OF TORRENTIAL RAINS CONTINUE TO MOVE THROUGH PORTIONS OF THE
KENTUCKY PURCHASE AREA...WITH NEARLY 9 TENTHS OF AN INCH OF RAINFALL
REPORTED WITHIN AN HOUR AT BARKLEY REGIONAL AIRPORT. THE
PRECIPITATION WILL CONTINUE FOR THE NEXT HOUR. SOME COMMUNITIES MAY
RECEIVE BETWEEN ONE TO TWO INCHES OF RAINFALL WITHIN A SHORT PERIOD
OF TIME.
LAT...LON 3662 8973 3663 9015 3696 9021 3708 9011
3709 9022 3729 9015 3746 8987 3759 8986
3758 8916 3785 8915 3790 8869 3789 8810
3777 8807 3761 8818 3737 8785 3713 8822
3705 8824 3706 8848 3651 8851 3651 8940
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Paducah, KY wrote its last area forecast discussion before this flash flood warning went out at Jun 19, 2:34 AM CDT, 2 hours 2 minutes earlier.
Area forecast discussion, Jun 19, 2:34 AM CDT, 2 hours 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PADUCAH KY
234 AM CDT SUN JUN 19 2011
.DISCUSSION...
SEVERAL ISSUES THIS MORNING AND ALMOST ALL OF THEM IN THE SHORT TERM.
THE CURRENT MCS /MESOSCALE CONVECTIVE SYSTEM/ IS CURRENTLY EVOLVING
INTO THE EARLY LARGE SCALE BOW ECHO STAGE JUST WEST OF THE WFO PAH
FORECAST AREA AS OF 07Z /2 AM CDT/. THIS CONVECTION IS TRACKING
ALONG THE 925/850/700 MB WEST-EAST ORIENTED WARM FRONTAL
BOUNDARY ZONE...AND MAY GRADUALLY EXPAND S/SEWD ACROSS SOUTHEAST
MISSOURI ALONG THE NOSE OF THE LOW LEVEL JET THROUGH AT LEAST 10Z
/5AM CDT/ THIS MORNING.
FURTHER TO THE NORTH...STRETCHING ALONG THE INTERSTATE 64
CORRIDOR...THERE IS ANOTHER ELEVATED WARM ADVECTION ZONE ORIENTED
ROUGHLY WEST-EAST...ROUGHLY BETWEEN THE DIFFERENTIAL 925-700 MB
FRONTAL SLOPE DEPICTED BY THE 00Z SUN UPPER AIR MAPS. GOES SOUNDER
PRECIPITABLE WATER VALUES ARE BETWEEN 1.8-2.0 INCHES IN THIS ZONE.
CONSIDERING THE EXCESSIVE RAINFALL THAT OCCURRED SATURDAY MORNING IN
THE NORTHERN 1/3 OF THE WFO PAH CWA /SOUTHERN IL...SOUTHWEST IN AND
NORTHWEST KENTUCKY/...HEAVY RAINFALL...IN EXCESS OF AN INCH AN
HOUR...WILL BE LIKELY. BASED ON INTERNAL OFFICE DISCUSSIONS AND HPC
OUTLOOK FOR SLIGHT TO MODERATE RISK OF EXCESSIVE RAINFALL
TODAY...THE DECISION WAS MADE TO GO AHEAD WITH A FLASH FLOOD WATCH
FOR LOCATIONS GENERALLY ALONG AND EAST OF THE MISSISSIPPI
RIVER...MAINLY FOR THE MORNING HOURS.
THE COMBINATION OF THE DEVELOPING BOW ECHO AND THE CONVECTION
FURTHER EAST ALREADY IN THE WFO PAH FORECAST AREA WILL LIKELY LEAD
TO AN INITIAL DAMAGING WIND/SMALL HAIL/EXCESSIVE RAIN AND LIGHTNING
SCENARIO OVER THE FORECAST AREA THROUGH AT LEAST 14Z /9 AM CDT/. AS
WITH THE SATURDAY CONVECTION...ANTICIPATE THAT THERE WILL BE
SIGNIFICANT STABILIZATION IN THE COLD POOL LEFT BEHIND...SO
DRAMATICALLY DROPPED POP/WEATHER CHANCES DURING THE MIDDAY
TODAY...WITH SOME BRIEF INCREASE EARLY IN THE AFTERNOON ASSOCIATED
WITH DIFFERENTIAL HEATING/THUNDERSTORM BOUNDARY INTERACTIONS.
ALTHOUGH THE AVAILABLE DETERMINISTIC 00Z GFS/12KM NAM-WRF/...21Z/03Z
SREF WERE USED AS TEMPLATES FOR INITIAL CONVECTIVE ACTIVITY...THE
3KM HRRR AND NSSL 4KM WRF WAS USED TO PINPOINT THE FINER DETAILS OF
THE CONVECTIVE ACTIVITY TODAY.
FOR THE OUTER PERIODS...ADJUSTED POP/WEATHER/TEMPERATURE TO REFLECT
CLOSER THE THE GFS/SREF GUIDANCE.
FINALLY...LOWERED MAX TEMPERATURES TODAY AND RAISED DEWPOINTS FROM
GUIDANCE VALUES TO REFLECT EXPECTED WEATHER TODAY.
AFTER THAT MID LEVEL CAP SHOULD BE IN PLACE FOR MONDAY. RIDGE WILL
MOVE EAST BY TUESDAY ALLOWING FOR A CHANCE OF MORE
THUNDERSTORMS...MAINLY IN THE AFTERNOON. THE CHANCE CONTINUES
THROUGH THURSDAY AS A SLOW MOVING COLD FRONT MOVES ACROSS THE
REGION. IT MAY TAKE MORE THAN 24 HOURS FOR THE FRONT TO TRAVERSE
THE FORECAST AREA. A PORTION OF THE AREA ALREADY IN DAY 3 SLIGHT
RISK FOR SEVERE STORMS.
.AVIATION...
YET ANOTHER COMPLEX OF THUNDERSTORMS IS GOING TO ROLL INTO THE
AREA FROM THE WEST...EXITING MUCH OF THE AREA WITHIN A FEW HOURS
POST DAWN SUNDAY MORNING. MAINTAINED PREVAILING THUNDER MENTION AT
KEVV/KOWB OVERNIGHT. SOME OF THE STORMS COULD POSE THE POTENTIAL
FOR DAMAGING WINDS AND MARGINALLY SEVERE HAIL. LINGERING
THUNDERSTORM ACTIVITY SHOULD CLEAR THE REGION BY MID
MORNING...LEAVING BEHIND DRY CONDITIONS AND 5 TO 10 KNOT SOUTHWEST
WINDS THE REST OF THE DAY.
&&
.PAH WATCHES/WARNINGS/ADVISORIES...
KY...FLASH FLOOD WATCH UNTIL 1 PM CDT THIS AFTERNOON FOR BALLARD-
CALDWELL-CALLOWAY-CARLISLE-CHRISTIAN-CRITTENDEN-DAVIESS-
FULTON-GRAVES-HENDERSON-HICKMAN-HOPKINS-LIVINGSTON-LYON-
MARSHALL-MCCRACKEN-MCLEAN-MUHLENBERG-TODD-TRIGG-UNION KY-
WEBSTER.
MO...FLASH FLOOD WATCH UNTIL 1 PM CDT THIS AFTERNOON FOR BOLLINGER-
CAPE GIRARDEAU-MISSISSIPPI-PERRY MO-SCOTT.
IL...FLASH FLOOD WATCH UNTIL 1 PM CDT THIS AFTERNOON FOR ALEXANDER-
EDWARDS-FRANKLIN-GALLATIN-HAMILTON-HARDIN-JACKSON-JEFFERSON-
JOHNSON-MASSAC-PERRY IL-POPE-PULASKI-SALINE-UNION IL-WABASH-
WAYNE IL-WHITE-WILLIAMSON.
IN...FLASH FLOOD WATCH UNTIL 1 PM CDT THIS AFTERNOON FOR GIBSON-PIKE-
POSEY-SPENCER-VANDERBURGH-WARRICK.
&&
KES/PS/DBHazardous weather outlook, Jun 19, 3:17 AM CDT, 1 hour 19 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PADUCAH KY 317 AM CDT SUN JUN 19 2011 ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087- 100-107>112-114-201000- JEFFERSON-WAYNE IL-EDWARDS-WABASH-PERRY IL-FRANKLIN-HAMILTON- WHITE-JACKSON-WILLIAMSON-SALINE-GALLATIN-UNION IL-JOHNSON-POPE- HARDIN-ALEXANDER-PULASKI-MASSAC-GIBSON-PIKE-POSEY-VANDERBURGH- WARRICK-SPENCER-FULTON-HICKMAN-CARLISLE-BALLARD-MCCRACKEN-GRAVES- LIVINGSTON-MARSHALL-CALLOWAY-CRITTENDEN-LYON-TRIGG-CALDWELL- UNION KY-WEBSTER-HOPKINS-CHRISTIAN-HENDERSON-DAVIESS-MCLEAN- MUHLENBERG-TODD-PERRY MO-BOLLINGER-CAPE GIRARDEAU-WAYNE MO-CARTER- RIPLEY-BUTLER-STODDARD-SCOTT-MISSISSIPPI-NEW MADRID- 317 AM CDT SUN JUN 19 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHERN ILLINOIS...SOUTHWEST INDIANA...WESTERN KENTUCKY AND SOUTHEAST MISSOURI. .DAY ONE...TODAY AND TONIGHT TORNADO WATCH NUMBER 510 IS IN EFFECT FOR THE ENTIRE OUTLOOK AREA THROUGH 10 AM CDT. THE STORM PREDICTION CENTER HAS THE ENTIRE OUTLOOK AREA UNDER A SLIGHT RISK FOR SEVERE STORMS TODAY. SEVERE WEATHER WILL BE LIKELY ACROSS THE OUTLOOK AREA FROM THE EARLY TO LATE THIS SUNDAY MORNING. DAMAGING WINDS...FREQUENT LIGHTNING AND TORRENTIAL RAINFALL WILL BE THE DOMINANT HAZARDS...WHILE DAMAGING HAIL WILL BE A SECONDARY...BUT IMPORTANT HAZARD. GIVEN THE INTENSE LOW LEVEL SHEAR IN THE VICINITY OF THE BOW ECHO THIS MORNING...ISOLATED TORNADOES WILL BE POSSIBLE ALONG THE LEADING EDGE OF THE LINE OF INTENSE THUNDERSTORMS. A FLASH FLOOD WATCH IS IN EFFECT UNTIL 1 PM CDT FOR LOCATIONS ALONG AND EAST OF MARBLE HILL AND NEW MADRID MISSOURI...AND INCLUDES ALL OF SOUTHERN ILLINOIS...SOUTHWEST INDIANA AND WEST KENTUCKY. TORRENTIAL RAINFALL IS ALSO LIKELY IN WITHIN THE MOISTURE LADEN AIR MASS AHEAD OF ANY STORMS THAT DEVELOP. DRIVERS SHOULD BE PREPARED FOR RAPIDLY REDUCED VISIBILITIES...AND FLOODING OF SOME ROADWAYS...ESPECIALLY THOSE ROADS WHICH ARE FLOOD PRONE OR IN POORLY DRAINED AREAS. MINOR FLOODING WILL CONTINUE ON THE MISSISSIPPI RIVER AT CAPE GIRARDEAU AND THEBES. PLEASE REFER TO THE LATEST FLOOD STATEMENTS FOR MORE DETAILS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THE NEXT CHANCE FOR THUNDERSTORMS WILL BE TUESDAY THROUGH THURSDAY. THE PROBABILITY FOR WIDESPREAD SEVERE WEATHER REMAINS LOW AT THIS TIME. MINOR FLOODING IS FORECAST INCREASE TO MODERATE FLOODING ON THE MISSISSIPPI RIVER AT CAPE GIRARDEAU AND THEBES. THE BIG MUDDY RIVER NEAR PLUMFIELD AND MURPHYSBORO...AND THE SKILLET FORK RIVER NEAR WAYNE CITY ARE FORECAST TO RISE ABOVE FLOOD STAGE SUNDAY AND MONDAY. PLEASE REFER TO THE LATEST FLOOD STATEMENTS FOR MORE DETAILS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS REQUESTED THIS MORNING ACROSS THE ENTIRE OUTLOOK AREA. REPORTS OF HAIL...DAMAGING WINDS...AND HEAVY RAINFALL TO THE NATIONAL WEATHER SERVICE IS ENCOURAGED. SPOTTER ACTIVATION MAY BE NEEDED AGAIN ON TUESDAY. SMITH
In the hours before
Local storm report, Jun 19, 3:30 AM CDT, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
330 AM CDT SUN JUN 19 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0322 AM TSTM WND DMG PERRYVILLE 37.73N 89.87W
06/19/2011 PERRY MO LAW ENFORCEMENT
POWER OUTAGES REPORTED IN PORTIONS OF THE COMMUNITY.
&&
SMITTYLocal storm report, Jun 19, 3:47 AM CDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
347 AM CDT SUN JUN 19 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0345 AM TSTM WND GST DU QUOIN 38.00N 89.24W
06/19/2011 M83 MPH PERRY IL EMERGENCY MNGR
MEASURED JUST WEST OF TOWN BY TRAINED SPOTTER.
&&
SMITTYLocal storm report, Jun 19, 4:02 AM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
402 AM CDT SUN JUN 19 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0401 AM TSTM WND GST WEST FRANKFORT 37.90N 88.93W
06/19/2011 E70 MPH FRANKLIN IL TRAINED SPOTTER
TREES DOWN.
&&
SMITTYLocal storm report, Jun 19, 4:03 AM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
403 AM CDT SUN JUN 19 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0400 AM TSTM WND DMG DU QUOIN 38.00N 89.24W
06/19/2011 PERRY IL TRAINED SPOTTER
CAMPER BLOWN OVER WITH INDIVIDUALS INSIDE AT THE DU QUOIN
STATE FAIRGROUNDS.
&&
SMITTYLocal storm report, Jun 19, 4:13 AM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
413 AM CDT SUN JUN 19 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0410 AM TSTM WND DMG WEST FRANKFORT 37.90N 88.93W
06/19/2011 FRANKLIN IL TRAINED SPOTTER
POWER OUTAGES AND DISRUPTIVE PHONE SERVICE REPORTED
THROUGHOUT THE COMMUNITY.
&&
SMITTYThe office that day
Everything else NWS Paducah, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 19, 2:10 AM CDT | Flash Flood Watch | PAH | Bollinger, Cape Girardeau, Mississippi, Perry, Scott | 7 hr |
| Jun 19, 3:00 AM CDT | Severe Thunderstorm Warning | PAH | Bollinger, Cape Girardeau, Perry | 45 min |
| Jun 19, 3:41 AM CDT | Severe Thunderstorm Warning | PAH | Perry | 49 min |
| Jun 19, 3:41 AM CDT | Severe Thunderstorm Warning | PAH | Bollinger, Cape Girardeau, Perry | 64 min |
| Jun 19, 3:51 AM CDT | Severe Thunderstorm Warning | PAH | Bollinger, Cape Girardeau, Carter, Scott, Stoddard, Wayne | 39 min |
| Jun 19, 4:03 AM CDT | Tornado Warning | PAH | Bollinger, Cape Girardeau, Scott, Stoddard, Wayne | 42 min |
| Jun 19, 4:11 AM CDT | Severe Thunderstorm Warning | PAH | Cape Girardeau | 49 min |
| Jun 19, 4:26 AM CDT | Severe Thunderstorm Warning | PAH | Bollinger, Cape Girardeau, Mississippi, Scott, Stoddard | 64 min |
| Jun 19, 5:00 AM CDT | Severe Thunderstorm Warning | PAH | Mississippi, New Madrid, Scott | 30 min |
| Jun 19, 5:27 AM CDT | Severe Thunderstorm Warning | PAH | Mississippi | 33 min |
| Jun 19, 4:15 PM CDT | Severe Thunderstorm Warning | PAH | Mississippi | 30 min |
| Jun 19, 3:28 AM CDT | Tornado Warning | PAH | Perry | 32 min |
| Jun 19, 4:09 AM CDT | Areal Flood Advisory | PAH | Edwards, Franklin, Hamilton, Jefferson, Perry, Wabash and 2 more | 3 hr |
| Jun 19, 4:11 AM CDT | Tornado Warning | PAH | Franklin, Hamilton, Jefferson | 16 min |
| Jun 19, 4:21 AM CDT | Severe Thunderstorm Warning | PAH | Franklin, Gallatin, Hamilton, Jefferson, Saline, Wayne and 2 more | 39 min |
| Jun 19, 4:41 AM CDT | Severe Thunderstorm Warning | PAH | Edwards, Gallatin, Hamilton, Saline, Wabash, Wayne and 1 more | 49 min |
| Jun 19, 4:43 AM CDT | Severe Thunderstorm Warning | PAH | Hardin, Johnson, Massac, Pope, Pulaski | 47 min |
| Jun 19, 5:01 AM CDT | Severe Thunderstorm Warning | PAH | Edwards, Wabash, Wayne | 44 min |
| Jun 19, 5:26 AM CDT | Severe Thunderstorm Warning | PAH | Wabash | 49 min |
| Jun 19, 4:44 PM CDT | Severe Thunderstorm Warning | PAH | Pulaski | 31 min |
| Jun 19, 5:03 PM CDT | Severe Thunderstorm Warning | PAH | Massac | 42 min |
| Jun 19, 5:09 AM CDT | Areal Flood Advisory | PAH | Daviess, Henderson, Hopkins, McLean, Muhlenberg, Union and 1 more | 111 min |
| Jun 19, 5:20 AM CDT | Severe Thunderstorm Warning | PAH | Caldwell, Daviess, Henderson, Hopkins, McLean, Muhlenberg and 2 more | 55 min |
Nearby
Flash Flood Warnings in Illinois, 2011Flash Flood Warnings in Kentucky, 2011Flash Flood Warnings in Missouri, 2011Every flash flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.